# SDR CALA0500389

- Difficulty date: November 8, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 25,075 hours, 8,143 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55053
- Condition: Corroded
- Location: Sta 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 967, RBL 0 TO RBL 51.  THE FLOORBEAM WAS REPAIRED IAW SRM 53-00-51.
